Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone DeeDee46

Posted by meds on April 5, 2003, at 9:52:00

In reply to Re: new user, posted by DeeDee46 on April 5, 2003, at 6:26:38

I was taking Serzone for about 2 years. I started getting the brain shocks and felt really low and tired all the time. I felt no joy in life. With the experience I have in anti-depressants I felt it wasn't working. I had never known what to call those brain shocks that you get until I read it on this board. I didn't know how to describe it to anyone. So thanks for the info!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:meds thread:13781
URL: http://www.dr-bob.org/babble/20030402/msgs/216419.html